# SDR IPXA2017020113594

- Difficulty date: January 26, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 16,102 hours, 10,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327079500100
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL IS CRACKED. FABRICATED A NEW FLOOR PANEL IAW SREO A300-5320-40552B.
